Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of free abelian groups


Author: Juris Steprāns
Journal: Proc. Amer. Math. Soc. 93 (1985), 347-349
MSC: Primary 20K20; Secondary 20A15
DOI: https://doi.org/10.1090/S0002-9939-1985-0770551-0
MathSciNet review: 770551
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the category of abelian groups, being free is equivalent to having a discrete norm.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K20, 20A15

Retrieve articles in all journals with MSC: 20K20, 20A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0770551-0
Keywords: Abelian group, norm, stationary set
Article copyright: © Copyright 1985 American Mathematical Society